# SDR MK1Y20240602002

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Aircraft: N447CM
- Make and model: Boeing 767330
- Aircraft serial: 26987
- Aircraft time: 143,649 hours, 20,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING - CENTER WING - LOWER UNDERWING LONGERON FITTING AT FWD INTERSECTION OF FUSELAGE AND WING SKIN - INSPECTION AND REPLACEMENT.
